English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Interpolation-Based Model Order Reduction for Polynomial Systems

Benner, P., & Goyal, P. K. (2021). Interpolation-Based Model Order Reduction for Polynomial Systems. SIAM Journal on Scientific Computing, 43(1), A84-A108. doi:10.1137/19M1259171.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
1904.11891.pdf (Preprint), 811KB
Name:
1904.11891.pdf
Description:
File downloaded from arXiv at 2019-04-29 10:22
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2021, Society for Industrial and Applied Mathematics. This publication is available on MPG.PuRe with the permission of the rights owner.
:
goyal_3051790.pdf (Publisher version), 690KB
Name:
goyal_3051790.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Goyal, Pawan Kumar1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2019-04-262021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1137/19M1259171
arXiv: 1904.11891
URI: http://arxiv.org/abs/1904.11891
Other: data_escidoc:3051790
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 43 (1) Sequence Number: - Start / End Page: A84 - A108 Identifier: -